Research Repository

H infinity control for network control systems with partially known transition probabilities

Li, Fangwen and Wang, Xingcheng and Shi, Peng and Liu, Gang (2012) H infinity control for network control systems with partially known transition probabilities. ICIC Express Letters, Part B: Applications, 3 (6). pp. 1565-1574. ISSN 2185-2766

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID25593, H-infinity control, network control system, transition probability
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Related URLs:
Depositing User: Yimin Zeng
Date Deposited: 18 Jul 2014 06:07
Last Modified: 11 Aug 2014 03:30
URI: http://vuir.vu.edu.au/id/eprint/23364
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar